MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE
Model Number TENODESIS SCREW, PEEK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a thumb ucl reconstruction the screw could not be detached from the handle.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a different device from another manufacturer.The surgeon has switched to a different technique to finish the procedure.Update 14-dec-2020: further information was provided that no additional incision was necessary due to the technique change.
 
Additional Manufacturer Narrative
Complaint confirmed, the screws were found to be tight but came off without being damaged.The driver tips were found to meet specifications but the screws internal hex features could not be measured due to the deformation observed.The cause is undetermined.
 
Additional Manufacturer Narrative

Brand Name
TENODESIS SCREW, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11046757
Report Number1220246-2020-02424
Device Sequence Number11061143
Product Code HWC
UDI-Device Identifier00888867018662
UDI-Public00888867018662
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberTENODESIS SCREW, PEEK
Device Catalogue NumberAR-1530PS
Device Lot Number10977992
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/02/2020
12/02/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date02/15/2021
06/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;